Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On order-preserving integration


Author: R. R. Christian
Journal: Trans. Amer. Math. Soc. 86 (1957), 463-488
MSC: Primary 28.00
MathSciNet review: 0098165
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0098165-6
Article copyright: © Copyright 1957 American Mathematical Society